# SDR 99UAL900385

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Elongated Holes
- Location: Bs 780.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EL0NGATED HOLES WERE FOUND AT APPROXIMATELY LBBL 70,5,WL 208 TO 214, BS 780.95 FUSELAGE SKIN, FRAME (P/N 85-16325-81) AND FRAME STRAP (P/N 65-16325-103).  THE ELONGATED HOLES WERE OVERSIZED TO A CLEAN AND ROUND CONDITION.  FREEZE PLUGS WERE THEN INSTALLED AND HOLES CORRECTLY LOCATED.  INSTALLATION OF LT 70.5 CHORD PREVENTATIVE MOD KIT PER SB 727-57-0112 WAS THEN COMPLETED.  AREA IS SUBJECT TO AD'S 94-07-08, 90-06-09 AND 98-11-03.  THE REPAIR WAS APPROVED AS AN AMOC TO AD94-07-08, AD90-05-09 AND COMPLIANCE T0 AD98-11-03 R1 BY BOEING'S DER WITH AN 8110-3.
